# SDR DALA2015032302310

- Difficulty date: March 21, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL CORROSION FWD BORE ON RIB STA XOS 380 AT SLAT PANEL NR 4 RT WING.  DAMAGE ON RIB STA XOS= 380 WAS REMOVED AND MEASURED, WITH ID 1.1265 ON FWD HOLE, THEREFORE OUT LIMIT OF MAXIMUM REWORK HOLE DIAMETER, THEREFORE WAS REPAIRED WITH AND ER/A 533326-14, REV.
